Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Low back pain, leg pain. Periods stopped, hot uterus. How can I restart period?

I have had this once before. I accidently had 2 tampons in my vagina which slowed the flow of my period that it made a clot inside the uterus such that the flow cannot get out. (Tampons are removed now of course). Period is at a stand still with the uterus getting hotter and angrier as the flow cant get out. I have generalized low back and leg pain slowly getting worse. How can I restart my period?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for the query.

Keeping tampoon inside uterus for long time is very dangerous.
It can cause life threatening streptococcal infection of uterus.
Your symptoms of lower back pain which is getting worse suggests PID(pelvic inflammatory disorder).
You need to consult your gynecologist to rule out mechanical obstruction to menstrual blood flow and for the treatment of PID.

Hope this helps.
Dr Nilofer
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor